# SDR MASA200600157

- Difficulty date: January 22, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 20,427 hours, 15,703 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTBOARD GLD SPOILER FAULT AND GLD UNSAFE ON LANDING.  MAINTENANCE RESET SYSTEM.
